# SDR SWAA2022050290221

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT AFT WET AREA BS986.5 LBL44 TO RBL44 WL208. / [01] REMOVED CORROSION ON FLOOR BEAM AT BS 986 W/L 208 RBL44 2'X3'X.100 ;RBL7 REMOVED 1.6X1.5X.050; AT LBL 42 REMOVED 1.5X1.5X.042 ALL FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1 STEP 4-H 2 FIG 103;[17] FABRICATED REPAIR PARTS TWO SECTIONS T-CHORD [1] MADE OF BAC1505-101474 #7050-T76511; LOT# 1385019-1 FROM RBL 50 TO LBL 50; TWO EA. ANGLES [2] MADE OF BAC1490-2811#7075 T62 .071' LOT # 1488279-1; TWO EA. ANGLES (3) MADE OF BAC1490-2887#7075 T62 .080' LOT # 1361302-1 AND TWO EA. STRAPS [4] MADE OF 7075 T6 .080' LOT # 1379745-2. LOCATED AND DRILLED ALL PARTS OF REPAIR AND APPLIED CHEMICAL CONVERSION COATING IAW EA 22-153-01043 REV A AND SRM 53-70-51-2R-4 ALTERNATIVE 1. REQUEST OK TO APPLY PRIMER.
